# SDR CALA2014121701523

- Difficulty date: December 13, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737824
- Aircraft serial: 28774
- Aircraft time: 52,737 hours, 18,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: D71701100
- Part serial: 11012
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EMER LIGHTS INOPERATIVE.  R & R BATTERY PACK FUSE AT LT FWD OVERWING EMER EXIT.  INSTALLATION CHECKED GOOD IAW AMM 33-51-06.  PN D717-01-100, SN 11012. POSITION STATION 565 WL 213 LBL 68.
